# SDR SIMA20170524001

- Difficulty date: May 23, 2017
- Submitted: May 24, 2017
- Operation: Air carrier
- Aircraft: N524AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10154
- Aircraft time: 32,217 hours, 22,911 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS WON'T STAY ON FOR MORE THAN A FEW SECONDS.  CHARGED THE BATTERY WITH APU POWER AND OPS CHECKED IAW AMM 33-51-00, ACFT OK FOR SERVICE.
